# SDR AALA202204127267

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737824
- Aircraft serial: 31258
- Aircraft time: 15,009 hours, 6,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FLIGHT DECK SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING DESCENT.**SUPPLEMENTAL REPORT REQUIRED** (OPEN)
